Advanced search
Start date
Betweenand

Milton da Costa Lopes Filho

CV Lattes ResearcherID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor and Master in Mathematics from the Pontificia Universidade Catolica do Rio de Janeiro and PhD in Mathematics from the University of California, Berkeley (1990). Was visiting professor at the Univ. of Houston, Univ. of Kentucky, Indiana University, Penn State University and the U. C. Riverside. Was Semester Program Visitor of ICERM, Brown University. He was faculty at the State University of Campinas 1992-2012 and is currently a full professor at the Department of Applied Mathematics of IM-UFRJ. His research focuses on mathematical modeling of the motion of incompressible fluids, especially from the point of view of rigorous analysis, using modern techniques of partial differential equations and functional analysis in the analytical treatment of irregular or turbulent flows. He was Associate Editor for SIAM Journal on Mathematical Analysis and for Abstract and Applied Analysis. Was elected Vice-Chair of the SIAM Activity Group on Analysis of PDE for 2017-2018. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 23, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (27)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications26
Citations127
Cit./Article4.9
Data from Web of Science

BRONZI, ANNE C.; LOPES FILHO, MILTON C.; NUSSENZVEIG LOPES, HELENA J.. WILD SOLUTIONS FOR 2D INCOMPRESSIBLE IDEAL FLOW WITH PASSIVE TRACER. COMMUNICATIONS IN MATHEMATICAL SCIENCES, v. 13, n. 5, p. 1333-1343, . Web of Science Citations: 2. (07/51490-7)

BRONZI, A. C.; LOPES FILHO, M. C.; NUSSENZVEIG LOPES, H. J.. Global Existence of a Weak Solution of the Incompressible Euler Equations with Helical Symmetry and L-p Vorticity. Indiana University Mathematics Journal, v. 64, n. 1, p. 309-341, . Web of Science Citations: 4. (07/51490-7)

JIU, QUANSEN; LOPES FILHO, MILTON C.; NIU, DONGJUAN; NUSSENZVEIG LOPES, HELENA J.. The limit of vanishing viscosity for the incompressible 3D Navier-Stokes equations with helical symmetry. PHYSICA D-NONLINEAR PHENOMENA, v. 376, n. SI, p. 238-246, . Web of Science Citations: 1. (08/09473-0)

AMROUCHE, CHERIF; NGUYEN, HUY HOANG. ELLIPTIC PROBLEMS WITH L-1-DATA IN THE HALF-SPACE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, v. 5, n. 3, p. 369-397, . Web of Science Citations: 2. (07/51490-7)

BARDOS, C.; LOPES FILHO, M. C.; NIU, DONGJUAN; NUSSENZVEIG LOPES, H. J.; TITI, E. S.. STABILITY OF TWO-DIMENSIONAL VISCOUS INCOMPRESSIBLE FLOWS UNDER THREE-DIMENSIONAL PERTURBATIONS AND INVISCID SYMMETRY BREAKING. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 45, n. 3, p. 1871-1885, . Web of Science Citations: 20. (07/51490-7)

IFTIMIE, DRAGOS; LOPES FILHO, MILTON C.; NUSSENZVEIG LOPES, HELENA J.. Incompressible Flow Around a Small Obstacle and the Vanishing Viscosity Limit. Communications in Mathematical Physics, v. 287, n. 1, p. 99-115, . Web of Science Citations: 10. (07/51490-7, 06/04861-7)

BUSUIOC, A. V.; IFTIMIE, D.; LOPES FILHO, M. C.; LOPES, H. J. NUSSENZVEIG. Incompressible Euler as a limit of complex fluid models with Navier boundary conditions. Journal of Differential Equations, v. 252, n. 1, p. 624-640, . Web of Science Citations: 13. (07/51490-7)

LOPES FILHO, MILTON C.; MIOT, EVELYNE; NUSSENZVEIG LOPES, HELENA J.. Existence of a Weak Solution in L (p) to the Vortex-Wave System. JOURNAL OF NONLINEAR SCIENCE, v. 21, n. 5, p. 685-703, . Web of Science Citations: 4. (07/51490-7)

AMBROSE, DAVID M.; LOPES FILHO, MILTON C.; NUSSENZVEIG LOPES, HELENA J.; STRAUSS, WALTER A.. Transport of interfaces with surface tension by 2D viscous flows. INTERFACES AND FREE BOUNDARIES, v. 12, n. 1, p. 23-44, . Web of Science Citations: 0. (07/51490-7)

KELLIHER, JAMES P.; LOPES FILHO, MILTON C.; NUSSENZVEIG LOPES, HELENA J.. Vanishing viscosity limit for an expanding domain in space. ANNALES DE L' INSTITUT HENRI POINCARÉ-ANALYSE NON LINÉAIRE, v. 26, n. 6, p. 2521-2537, . Web of Science Citations: 6. (07/03713-7, 07/51490-7)

BRONZI, ANNE C.; LOPES FILHO, MILTON C.; NUSSENZVEIG LOPES, HELENA J.. WILD SOLUTIONS FOR 2D INCOMPRESSIBLE IDEAL FLOW WITH PASSIVE TRACER. COMMUNICATIONS IN MATHEMATICAL SCIENCES, v. 13, n. 5, p. 1333-1343, . Web of Science Citations: 2. (07/51490-7)

BRONZI, A. C.; LOPES FILHO, M. C.; NUSSENZVEIG LOPES, H. J.. Global Existence of a Weak Solution of the Incompressible Euler Equations with Helical Symmetry and L-p Vorticity. Indiana University Mathematics Journal, v. 64, n. 1, p. 309-341, . Web of Science Citations: 4. (07/51490-7)

BUSUIOC, A. V.; IFTIMIE, D.; LOPES FILHO, M. C.; LOPES, H. J. NUSSENZVEIG. Incompressible Euler as a limit of complex fluid models with Navier boundary conditions. Journal of Differential Equations, v. 252, n. 1, p. 624-640, . Web of Science Citations: 13. (07/51490-7)

LOPES FILHO, MILTON C.; MIOT, EVELYNE; NUSSENZVEIG LOPES, HELENA J.. Existence of a Weak Solution in L (p) to the Vortex-Wave System. JOURNAL OF NONLINEAR SCIENCE, v. 21, n. 5, p. 685-703, . Web of Science Citations: 4. (07/51490-7)

PLANAS, GABRIELA; SUEUR, FRANCK. On the ``viscous incompressible fluid plus rigid body{''} system with Navier conditions. ANNALES DE L' INSTITUT HENRI POINCARÉ-ANALYSE NON LINÉAIRE, v. 31, n. 1, p. 55-80, . Web of Science Citations: 5. (07/51490-7)

PRECIOSO, JULIANA CONCEICAO. On the regularity of the pressure field of relaxed solutions to Euler equations with variable density. Journal of Mathematical Analysis and Applications, v. 409, n. 1, p. 282-287, . Web of Science Citations: 0. (07/51490-7)

GUILLEN-GONZALEZ, FRANCISCO; PLANAS, GABRIELA. On the asymptotic behaviour of the 2D Navier-Stokes equations with Navier friction conditions towards Euler equations. ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, v. 89, n. 10, p. 810-822, . Web of Science Citations: 3. (07/51490-7)

JULIANA CONCEIÇÃO PRECIOSO. A Family of Stationary Solutions to the Euler Equations and Generalized Solutions. Cubo, v. 12, n. 3, p. 13-32, . (07/51490-7)

NICHE, CESAR J.; PLANAS, GABRIELA. Existence and decay of solutions in full space to Navier-Stokes equations with delays. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 74, n. 1, p. 244-256, . Web of Science Citations: 4. (07/51490-7)

LOPES FILHO, MILTON C.; NGUYEN, HUY HOANG; LOPES, HELENA J. NUSSENZVEIG. INCOMPRESSIBLE AND IDEAL 2D FLOW AROUND A SMALL OBSTACLE WITH CONSTANT VELOCITY AT INFINITY. QUARTERLY OF APPLIED MATHEMATICS, v. 71, n. 4, p. 679-687, . Web of Science Citations: 0. (07/51490-7)

FERREIRA, LUCAS C. F.; PLANAS, GABRIELA; VILLAMIZAR-ROA, ELDER J.. ON THE NONHOMOGENEOUS NAVIER-STOKES SYSTEM WITH NAVIER FRICTION BOUNDARY CONDITIONS. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 45, n. 4, p. 2576-2595, . Web of Science Citations: 8. (07/51490-7)

NICHE, CESAR J.; PLANAS, GABRIELA. Existence and decay of solutions to the dissipative quasi-geostrophic equation with delays. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 75, n. 9, p. 3936-3950, . Web of Science Citations: 4. (07/51490-7)

IFTIMIE, D.; LOPES FILHO, M. C.; NUSSENZVEIG LOPES, H. J.. Weak vorticity formulation of the incompressible 2D Euler equations in bounded domains. Communications in Partial Differential Equations, v. 45, n. 2, p. 109-145, . Web of Science Citations: 1. (07/51490-7)

BURTON, GEOFFREY R.; NUSSENZVEIG LOPES, HELENA J.; LOPES FILHO, MILTON C.. Nonlinear Stability for Steady Vortex Pairs. Communications in Mathematical Physics, v. 324, n. 2, p. 445-463, . Web of Science Citations: 2. (07/51490-7, 06/51079-2)

FERREIRA, LUCAS C. F.; PRECIOSO, JULIANA C.. Existence and asymptotic behaviour for the parabolic-parabolic Keller-Segel system with singular data. Nonlinearity, v. 24, n. 5, p. 1433-1449, . Web of Science Citations: 10. (07/51490-7)

AMROUCHE, CHERIF; NGUYEN, HUY HOANG. New estimates for the div-curl-grad operators and elliptic problems with L-1-data in the whole space and in the half-space. Journal of Differential Equations, v. 250, n. 7, p. 3150-3195, . Web of Science Citations: 4. (07/51490-7)

GUZZO, SANDRO M.; PLANAS, GABRIELA. ON A CLASS OF THREE DIMENSIONAL NAVIER-STOKES EQUATIONS WITH BOUNDED DELAY. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 16, n. 1, p. 225-238, . Web of Science Citations: 10. (07/51490-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

FERNANDES, Flávia Zechineli. Fluxos ideais e incompressiveis bidimensionais em dominios não-cilindricos. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (01/06486-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: